# SDR ASOA20130901216

- Difficulty date: September 1, 2013
- Submitted: September 1, 2013
- Operation: Air carrier
- Aircraft: N14923
- Make and model: Emb EMB-145LR
- Aircraft serial: 145318
- Aircraft time: 31,899 hours, 24,853 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14529101603
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK SKIN SPLICE HAS CORROSION, FR 13-14, STR 21L-21R.  MX PERFORMED AND COMPLETED REPAIR OF SKIN SPLICE FR 13-14, STR 21L-21R IAW SRM 53-00-02 AND CPM 51-21-07.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
